# SDR SWAA2025052374041

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,273 hours, 42,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT LEFT DOOR SLIDE COVER RUBBING AGAINST TO SCUFF PLATE TO CLOSE POSITION. 2025-296367 <[01]. INSTALLED CORRECTLY AFT LEFT SLIDE COVER IAW MT 725-61-06 TTG8Q010SL8G; [02] COMPLETED.
